# SDR FDEA201002120406

- Difficulty date: February 12, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102517
- Condition: Damaged
- Location: Bs 640 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 640, S26L/R, FRAME HAS AN EXISTING ELONGATED HOLE AT BS 640 FRAME, S26L, PREVIOUS ELONGATED HOLE CONFLICTED WITH ACCOMPLISHMENT OF PTF CONVERSION.  A NEW FRAME REPAIR WAS ACCOMPLISHED AT BS 640 FRAME, S25L /   26L, DURING PTF CONVERSION ON MAE MOD W/C NR 118250068DSSR06, AND MAE EA 757-5322-16-F2479, DATED 01/05/10. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY AND CLASSIFIED AS A MAJOR ALTERATION.
